Alert archive / Oklahoma / Flash Flood Warnings in 2017

Flash Flood Warning 14, NWS Norman, OK

April 21, 2017Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 21, 2017, 12:57 PM CDT for Payne County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 12:57 PM CDT (17:57 UTC)
Expired
Apr 21, 2017, 4:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Payne County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS54 KOUN 211757
FFWOUN
OKC119-212100-
/O.NEW.KOUN.FF.W.0014.170421T1757Z-170421T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1257 PM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Payne County in central Oklahoma...

* Until 400 PM CDT
  
* At 1255 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen across parts of the warned area. Flash flooding is 
  occurring or is imminent.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3620 9682 3616 9682 3616 9667 3615 9663
      3594 9663 3594 9705 3595 9719 3615 9727
      3616 9720 3616 9714 3617 9714 3621 9685

$$
2 follow-up statements
636 
WGUS74 KOUN 211846
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
146 PM CDT FRI APR 21 2017

OKC119-212100-
/O.CON.KOUN.FF.W.0014.000000T0000Z-170421T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Payne OK-
146 PM CDT FRI APR 21 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
PAYNE COUNTY...

At 145 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain approaching Stillwater. Up to two inches of rain have already 
fallen. Flash flooding is expected to begin shortly.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3620 9682 3616 9682 3616 9667 3615 9663
      3594 9663 3594 9705 3595 9719 3615 9727
      3616 9720 3616 9714 3617 9714 3621 9685

$$
156 
WGUS74 KOUN 211931
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
231 PM CDT FRI APR 21 2017

OKC119-211940-
/O.CAN.KOUN.FF.W.0014.000000T0000Z-170421T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Payne OK-
231 PM CDT FRI APR 21 2017

...THE FLASH FLOOD WARNING FOR PAYNE COUNTY IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Some minor flooding will remain possible across parts of 
southern and southeastern Payne counties, but flash flooding is no 
longer expected to occur. 

LAT...LON 3620 9682 3616 9682 3616 9667 3615 9663
      3594 9663 3594 9705 3595 9719 3615 9727
      3616 9720 3616 9714 3617 9714 3621 9685

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 12:26 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 21, 12:26 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1226 PM CDT Fri Apr 21 2017

.AVIATION...
18z TAFs - Ceilings will be variable from IFR to VFR this
afternoon but may settle out to IFR/MVFR tonight then improve
Saturday morning. Scattered showers and some storms will continue
to move across parts of the area through this evening. E/NE winds
will shift to the N later this afternoon/evening.

&&

.PREV DISCUSSION... /issued 627 AM CDT Fri Apr 21 2017/

DISCUSSION...

AVIATION... /For the 12z TAFs/

Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.

PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/

DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.

There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.

Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.

Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.

Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.

A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.

Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.

Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.

Sunday through Tuesday night, dry weather and a warming trend can
be expected.

Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  46  57  40 /  90  30  10   0
Hobart OK         59  45  61  40 /  70  10   0   0
Wichita Falls TX  76  48  64  41 /  70  20  10   0
Gage OK           54  41  59  37 /  50  10   0   0
Ponca City OK     55  44  55  39 / 100  60  10   0
Durant OK         74  50  62  41 /  90  80  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
     018>020-024>031-040.

TX...None.
&&

06/25/25
Hazardous weather outlook, Apr 21, 11:55 AM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1155 AM CDT Fri Apr 21 2017

OKZ004>048-050>052-TXZ083>090-221700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1155 AM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms this afternoon and
this evening across parts of Oklahoma.

Location...
The Enhanced Risk area is south and east of a line from Coalgate
to Tishomingo to Marietta. A Slight Risk area surrounds the
Enhanced Risk area and is southeast of a line from Calvin, to
Sulphur, to Waurika Oklahoma to Burkburnett and Archer City
Texas. A Marginal Risk for severe thunderstorms exists to the
north of the Slight Risk and is southeast of a line from
Stillwater, to El Reno, to Lawton and Frederick Oklahoma and
Vernon and Benjamin Texas.

Timing...
Now through 10 pm this evening.

Impacts...
Damaging winds up to 70 mph.
Large hail up to golf balls, especially across south central
and southeast Oklahoma this afternoon and early evening.
A low risk for tornadoes exists this afternoon and evening
across parts of south central and southeast Oklahoma.

Discussion...
A large area of showers and thunderstorms will continue to move
across eastern and parts of southeastern Oklahoma early this
afternoon. Other scattered thunderstorms will be possible through
the early to mid-afternoon hours across portions of central into
north central Oklahoma. A few marginally severe storms, capable of
nickel to quarter size hail will be possible with this activity.

Elsewhere, an outflow boundary, produced by the complex of storms
across eastern Oklahoma, is forecast to be located across
southeast Oklahoma, southwestward into north Texas. Additional
thunderstorm development is expected to occur along the boundary
this afternoon into the early evening hours. Instability and wind
shear along and south of this boundary will be favorable for
supercell thunderstorms capable of producing large hail, damaging
wind gusts and tornadoes.

A cold front will sweep south and southeast quickly this evening,
bringing an end to the severe weather. A few weak thunderstorms
may linger across parts of the area late tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
risk areas should prepare for severe weather operations today and
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorm chances are expected to return next Wednesday night
into Thursday, with severe storms possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/30

In the hours before

Local storm report, Apr 21, 10:07 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     TSTM WND GST     1 N NICHOLS HILLS       35.56N 97.54W
04/21/2017  M59 MPH          OKLAHOMA           OK   PUBLIC

            CASSIDY SCHOOL PENN AND BRITTON.

&&

DW
Local storm report, Apr 21, 10:39 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1039 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLASH FLOOD      6 NNE EDMOND            35.73N 97.44W
04/21/2017                   LOGAN              OK   LAW ENFORCEMENT

            DOUGLASS AND WATERLOO RD

0944 AM     FLASH FLOOD      3 N OKLAHOMA CITY       35.51N 97.51W
04/21/2017                   OKLAHOMA           OK   DEPT OF HIGHWAYS

            I 235 CLOSED BETWEEN 36TH AND 50TH DUE TO FLOODING.

0944 AM     FLASH FLOOD      4 W EDMOND              35.65N 97.55W
04/21/2017                   OKLAHOMA           OK   LAW ENFORCEMENT

            HIGH WATER RECUE. NW 192ND AND THORNHILL BLVD

0944 AM     FLASH FLOOD      3 E DEER CREEK          36.81N 97.46W
04/21/2017                   GRANT              OK   FIRE DEPT/RESCUE

            WATER OVER THE ROADWAY 206TH BETWWEEN ROCKWELL AND MAY.

&&

DW
Special weather statement, Apr 21, 10:43 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1043 AM CDT FRI APR 21 2017

OKZ030>032-042-043-211630-
Coal OK-Pottawatomie OK-Pontotoc OK-Hughes OK-Seminole OK-
1043 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Coal...south central
Pottawatomie...Pontotoc...Hughes and Seminole Counties Until 1130 AM
CDT...

AT 1040 AM CDT, strong thunderstorms were along a line extending from
near Cromwell to near Bowlegs to near Stratford, moving east at 40
MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3505 9609
      3476 9610 3449 9643 3465 9693 3496 9693
      3527 9667 3540 9662 3541 9658 3539 9654
      3544 9657 3545 9655 3543 9649 3546 9648
      3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 1540Z 289DEG 36KT 3533 9644 3514 9664 3478 9694

BRB
Local storm report, Apr 21, 11:11 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      OKARCHE                 35.73N 97.98W
04/21/2017                   CANADIAN           OK   LAW ENFORCEMENT

            AT LEAST ONE CITY STREET WAS CLOSED DUE TO FLASH FLOODING
            BETWEEN 9 AM AND 930 AM.

&&

TLINDLEY
Local storm report, Apr 21, 11:18 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     CALVIN                  34.97N 96.25W
04/21/2017  E60 MPH          HUGHES             OK   PUBLIC

            50-60 MPH GUST

&&

DW
Local storm report, Apr 21, 11:29 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1129 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       6 N LUTHER              35.75N 97.19W
04/21/2017  M4.50 INCH       LOGAN              OK   COCORAHS

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.